# SDR AALA201706149009

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 15,246 hours, 6,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148400000
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. SOFT FLOOR IN FORWARD GALLEY, JUST AFT OF COCKPIT DOOR NEXT TO FORWARD LAVATORY. REPLACED FLOOR PANEL IAW MM 53-12-12.
